Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - I. Fonseca - G. Leoni

Second Order Asymptotic Development for the Anisotropic Cahn-Hilliard Functional

created by dalmaso on 19 Jun 2014
modified on 18 Nov 2015

[BibTeX]

Published Paper

Inserted: 19 jun 2014
Last Updated: 18 nov 2015

Journal: Calc. Var. Partial Differential Equations
Volume: 54
Pages: 1119-1145
Year: 2015

Abstract:

The asymptotic behavior of an anisotropic Cahn-Hilliard functional with prescribed mass and Dirichlet boundary condition is studied when the parameter $\varepsilon$ that determines the width of the transition layers tends to zero. The double-well potential is assumed to be even and equal to $\vert s-1\vert^\beta$ near $s=1$, with $1<\beta<2$. The first order term in the asymptotic development by $\Gamma$-convergence is well-known, and is related to a suitable anisotropic perimeter of the interface. Here it is shown that, under these assumptions, the second order term is zero, which gives an estimate on the rate of convergence of the minimum values.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1